Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On compact divisible abelian semigroups


Author: John A. Hildebrant
Journal: Proc. Amer. Math. Soc. 19 (1968), 405-410
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9939-1968-0222206-9
MathSciNet review: 0222206
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. R. Brown and J. G. LaTorre, A characterization of commutative uniquely divisible semigroups, Pacific J. Math. 18 (1966), 57-60. MR 0200365 (34:261)
  • [2] H. Cohen and I. S. Krule, Continuous homomorphic images of real clans with zero, Proc. Amer. Math. Soc. 10 (1959), 106-109. MR 0103948 (21:2710)
  • [3] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Academic Press, New York, 1963.
  • [4] J. A. Hildebrant, On compact unithetic semigroups, Pacific J. Math. 21 (1967), 265-273. MR 0212117 (35:2992)
  • [5] -, On uniquely divisible semigroups on the two-cell, Pacific J. Math. 23 (1967), 91-95. MR 0213465 (35:4329)
  • [6] K. H. Hofmann, Topologische Halbgruppen mit dichter submonoger Unterhalbgruppe, Math. Z. 74 (1960), 232-276. MR 0121431 (22:12169)
  • [7] K. H. Hofmann and P. S. Mostert, Elements of compact semigroups, Merrill, Columbus, Ohio, 1966. MR 0209387 (35:285)
  • [8] Anne Lester (Hudson), Some semigroups on the two-cell, Proc. Amer. Math. Soc. 10 (1958), 162-166. MR 0106968 (21:5698)
  • [9] T. Tamura, Minimal commutative divisible semigroups, Bull. Amer. Math. Soc. 69 (1963), 713-716. MR 0151536 (27:1521)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0222206-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society